# SDR SWAA2025042854183

- Difficulty date: March 20, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BASE ON EMERGENCY EXIT LIGHT ON LAV B.  REPLACED BASE ON EMERGENCY EXIT LIGHT ON LAV B IAW B737-700 AMM-33-51-01-960-802 STEP 3.A TO 3.C (6) AND (7). TESTED OK.
